Alert archive / Alabama / High Wind Warnings in 2020

High Wind Warning 1, NWS Birmingham, AL

April 13, 202016 counties in Alabama

NWS Birmingham, AL issued this high wind warning at Apr 13, 2020, 1:29 AM CDT for 16 counties in Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 13, 2020, 1:29 AM CDT (06:29 UTC)
Expired
Apr 13, 2020, 4:00 AM CDT
In force
3 hr
Issued by
NWS Birmingham, AL

Counties Autauga County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Elmore County, AL, Etowah County, AL, Lee County, AL, Macon County, AL, Randolph County, AL, Shelby County, AL, Talladega County, AL, Tallapoosa County, AL

The radar

The Maxwell AFB radar (KMXX), 71 km from the middle of the area, began a volume at 06:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 2:30 AM CDTNON-TSTM WND DMG1 Ese Roanoke Municipal, ALONE HOUSE SUSTAINED MINOR STRUCTURAL DAMAGE AND ONE STORAGE BUILDING WAS COMPLETELY DESTROYED ALONG HIGHWAY 431 SOUTH OF ROANOKE. A HIGH WIND WARNING WAS IN EFFECT AT THE TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 6.5 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2020-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 533 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2020-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 401 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
533 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
401 m²/s²
0-3 km storm-relative helicity
509 m²/s²
Significant tornado parameter
1.4
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted.

163 
WWUS74 KBMX 130629
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
129 AM CDT Mon Apr 13 2020

ALZ018>021-025-027>029-035>038-041-043-045-047-131300-
/O.UPG.KBMX.WI.Y.0003.000000T0000Z-200413T1300Z/
/O.NEW.KBMX.HW.W.0001.200413T0629Z-200413T0900Z/
/O.NEW.KBMX.WI.Y.0004.200413T0900Z-200413T1300Z/
Etowah-Calhoun-Cherokee-Cleburne-Shelby-Talladega-Clay-Randolph-
Chilton-Coosa-Tallapoosa-Chambers-Autauga-Elmore-Macon-Lee-
Including the cities of Gadsden, Anniston, Centre, Heflin, 
Columbiana, Pelham, Alabaster, Talladega, Sylacauga, Ashland, 
Roanoke, Clanton, Rockford, Alexander City, Dadeville, Valley, 
Lanett, Lafayette, Prattville, Wetumpka, Tallassee, Tuskegee, 
Auburn, and Opelika
129 AM CDT Mon Apr 13 2020

...HIGH WIND WARNING IN EFFECT UNTIL 4 AM CDT EARLY THIS
MORNING...
...WIND ADVISORY IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...For the High Wind Warning, west winds greater than 50 mph
  with gusts up to 60 mph. For the Wind Advisory, west winds 15 to
  25 mph expected with gusts up to 50 mph.
 
* WHERE...Portions of central, east central and northeast 
  Alabama.

* WHEN...For the High Wind Warning, until 4 AM CDT early this 
  morning. For the Wind Advisory, until 8 AM CDT this morning.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are expected. Travel will be difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

ALZ011>015-017-022>024-026-030>034-039-040-042-044-046-048>050-
131300-
/O.CON.KBMX.WI.Y.0003.000000T0000Z-200413T1300Z/
Marion-Lamar-Fayette-Winston-Walker-Blount-Pickens-Tuscaloosa-
Jefferson-St. Clair-Sumter-Greene-Hale-Perry-Bibb-Marengo-Dallas-
Lowndes-Montgomery-Bullock-Russell-Pike-Barbour-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Double Springs, Jasper, Oneonta, Carrollton, Tuscaloosa, 
Birmingham, Hoover, Pell City, Moody, Livingston, Eutaw, 
Greensboro, Moundville, Marion, Centreville, Demopolis, Linden, 
Selma, Fort Deposit, Hayneville, Montgomery, Union Springs, 
Phenix City, Troy, and Eufaula
129 AM CDT Mon Apr 13 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...South winds 15 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of central, east central, northeast, 
  northwest, southeast and west central Alabama.

* WHEN...Until 8 AM CDT this morning.

* IMPACTS...Tents and other temporary outdoor structures that 
  are vulnerable to these types of winds could be compromised. 
  Gusty winds could blow around unsecured objects. Tree limbs 
  could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
1 follow-up statement
962 
WWUS74 KBMX 130702
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
202 AM CDT Mon Apr 13 2020

ALZ018>021-025-027>029-035>038-041-043-045-047-131300-
/O.CON.KBMX.HW.W.0001.000000T0000Z-200413T0900Z/
/O.CON.KBMX.WI.Y.0004.200413T0900Z-200413T1300Z/
Etowah-Calhoun-Cherokee-Cleburne-Shelby-Talladega-Clay-Randolph-
Chilton-Coosa-Tallapoosa-Chambers-Autauga-Elmore-Macon-Lee-
Including the cities of Gadsden, Anniston, Centre, Heflin, 
Columbiana, Pelham, Alabaster, Talladega, Sylacauga, Ashland, 
Roanoke, Clanton, Rockford, Alexander City, Dadeville, Valley, 
Lanett, Lafayette, Prattville, Wetumpka, Tallassee, Tuskegee, 
Auburn, and Opelika
202 AM CDT Mon Apr 13 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS
MORNING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...For the High Wind Warning, west winds greater than 50 
  mph with gusts up to 60 mph. For the Wind Advisory, west winds 
  15 to 25 mph expected with gusts up to 50 mph.

* WHERE...Portions of central, east central and northeast 
  Alabama.

* WHEN...For the High Wind Warning, until 4 AM CDT early this 
  morning. For the Wind Advisory, until 8 AM CDT this morning.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

ALZ011>015-017-022>024-026-030>034-039-040-042-044-046-048>050-
131300-
/O.CON.KBMX.WI.Y.0003.000000T0000Z-200413T1300Z/
Marion-Lamar-Fayette-Winston-Walker-Blount-Pickens-Tuscaloosa-
Jefferson-St. Clair-Sumter-Greene-Hale-Perry-Bibb-Marengo-Dallas-
Lowndes-Montgomery-Bullock-Russell-Pike-Barbour-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Double Springs, Jasper, Oneonta, Carrollton, Tuscaloosa, 
Birmingham, Hoover, Pell City, Moody, Livingston, Eutaw, 
Greensboro, Moundville, Marion, Centreville, Demopolis, Linden, 
Selma, Fort Deposit, Hayneville, Montgomery, Union Springs, 
Phenix City, Troy, and Eufaula
202 AM CDT Mon Apr 13 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...South winds 15 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of central, east central, northeast, 
  northwest, southeast and west central Alabama.

* WHEN...Until 8 AM CDT this morning.

* IMPACTS...Tents and other temporary outdoor structures that 
  are vulnerable to these types of winds could be compromised. 
  Gusty winds could blow around unsecured objects. Tree limbs 
  could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this high wind warning went out at Apr 13, 12:28 AM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Apr 13, 12:28 AM CDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Birmingham AL
1228 AM CDT Mon Apr 13 2020

.UPDATE...
For 06Z Aviation.

&&

.SHORT TERM...
/Updated at 0700 PM CDT Sun Apr 12 2020/

Mesoscale Update.

An all-hazards severe weather threat continues across portions of
Central Alabama. Damaging winds up to 70 mph, large hail, and
tornadoes all remain possible into the overnight hours as a dynamic
shortwave trough (which is taking a more neutral tilt) and surface
low pressure eject eastward.

Recent surface observations depict a favorable warm sector now along
and north of the I-20/59 corridor, including SBCAPE 500-1,500 J/kg,
EBS 60-70 kts, and 0-1 km SRH 500-700 m2/s2. These values are also
supported by the 21Z BMX RAOB and various RADAR derived hodographs.
Lift will continue to be abundant across the region as pressure &
height falls accompany upper-level diffluence & quasigeostrophic
forcing, as well as a surface moisture convergence axis from
northeast AL into southwest MS. Thus, deep/moist convection will
continue to be problematic over the next several hours, even as
storm modes become less discrete. Threats also include flash
flooding as high rain rates train north of I-20, generally
along/near a 1.8-2.0" PW axis and confluent flow in the 925-850 mb
layer. Short-range guidance suggests favorable atmospheric
conditions for all-hazards will persist for the next several hours
as a more linear convective system with embedded supercells ejects
across Central AL. The effective layer significant tornado parameter
is progged to remain as high as 5 ahead of this system through that
time, suggesting an environment favorable for tornadogenesis and
strong tornadoes.

Residents of Central AL must remain diligent and weather aware into
the overnight period and have multiple ways to receive warnings so
that necessary action to protect life and property can be taken.

40/Sizemore

.LONG TERM...
/Updated at 0250 PM CDT Sun Apr 12 2020/

Monday through Saturday.

Cooler, clearing conditions are expected on Monday as the cold front
tracks towards the east coast. Lingering clouds may persist through
the morning across our north as an upstream reinforcing front moves
across the area, but a dry, northerly flow and increasing CAA will
support sunny skies during the afternoon with highs in the lower 60s
northwest to near 80F southeast. Guidance continues to indicate the
front stalling generally east to west across the Gulf Coast region
on Tuesday before lifting slightly into southern portions of Alabama
early Wednesday morning. This should focus highest PoPs over our
southeastern quadrant, but a flattened low-level ridge over the
Lower MS Valley may hinder much of the activity from entering our
forecast area, so PoPs may be lowered in future updates.

Otherwise, the remainder of the extended will remain dry and cool as
the weak low-level ridge slides eastward across the region with dry
zonal flow aloft persisting through the period. Northeasterly flow
Thursday morning should allow temps to lower into the 30s.
Therefore, I continued to mention localized patchy frost across our
northern counties. The latest round of data indicates lows may be a
couple degrees warmer than previously forecast, but leaned on the
cooler side since models are typically too warm under northeasterly
flow.

Rain chances will begin increasing at the end of the week as another
low propagates across the Desert SW towards the Tennessee Valley.
Kept PoPs around 40-50% since there is still plenty of uncertainty
regarding timing, moisture return, and the evolution of the system.

86

&&

.AVIATION...
06Z TAF Discussion.

A line of strong thunderstorms has pushed into east Alabama along
a low level jet axis. The axis of heavy rainfall will be east of
KMGM by 06z and east of KTOI by 07z. A cold front across west
Alabama will produce sct light showers, probably only impacting
KBHM thru 07z. Southwest winds 10-15 kts will become westerly
after passage of cold front. The air mass is fairly dry ahead and
just behind the cold front, but cold air stratocumulus will
spread across the northern TAF sites between 12z and 17z,
producing cigs arnd 2500 feet agl. The cigs will erode by late
morning with sct cumulus after 18z.

58/rose

&&

.FIRE WEATHER...

Widespread rain and thunderstorms are expected tonight across
Central Alabama. Winds will be gusty through the evening hours
with south winds gusting to 35 MPH. Drier weather builds in
the area on Monday before rain chances return across south
Alabama Tuesday night and Wednesday morning. Dry weather
will prevail Thursday and Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     65  42  68  41  64 /   0   0   0  10  10
Anniston    69  44  70  44  66 /   0   0   0  10  10
Birmingham  67  45  69  43  65 /   0   0   0  20  10
Tuscaloosa  67  45  69  43  66 /   0   0   0  20  10
Calera      68  46  70  44  66 /   0   0   0  20  10
Auburn      76  49  76  49  69 /  10   0  10  40  20
Montgomery  77  51  78  50  71 /   0   0  10  40  20
Troy        80  52  81  52  71 /  10   0  10  50  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Wind Advisory until 3 AM CDT early this morning for the
following counties: Autauga...Barbour...Bibb...Blount...
Bullock...Calhoun...Chambers...Cherokee...Chilton...Clay...
Cleburne...Coosa...Dallas...Elmore...Etowah...Fayette...Greene...
Hale...Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...
Marion...Montgomery...Perry...Pickens...Pike...Randolph...
Russell...Shelby...St. Clair...Sumter...Talladega...Tallapoosa...
Tuscaloosa...Walker...Winston.

&&
Hazardous weather outlook, Apr 13, 12:32 AM CDT, 57 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
1232 AM CDT Mon Apr 13 2020

ALZ011>015-017>050-140845-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
1232 AM CDT Mon Apr 13 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...through Tonight.

Severe thunderstorms are likely across the far eastern counties
of Central Alabama through 2 AM CDT. The threats include tornadoes,
damaging straight line winds up to 70 MPH, and hail up to golf ball
size.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Minor flooding is forecast along portions of the Tombigbee River and
Black Warrior River starting midweek.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will be
necessary. Please follow all local, state, and CDC guidelines in
regards to travel.

In the hours before

Local storm report, Apr 13, 12:37 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1237 AM CDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     2 NW PARTRIDGE CROSSROA 33.79N 86.96W
04/12/2020                   JEFFERSON          AL   BROADCAST MEDIA

            TREES WERE BLOWN DOWN AND A ROOF WAS BLOWN
            OFF A HOME IN BAGELY.

&&

MAL
Local storm report, Apr 13, 12:43 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1243 AM CDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLASH FLOOD      1 ESE BLOUNT SPRINGS    33.92N 86.77W
04/12/2020                   BLOUNT             AL   PUBLIC

            CR 7 WAS COMPLETELY WASHED OUT NEAR JACK
            COLE ROAD.

&&

MAL
Local storm report, Apr 13, 12:49 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1249 AM CDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     TSTM WND DMG     1 SE BULL CITY          33.40N 87.25W
04/12/2020                   JEFFERSON          AL   PUBLIC

            SEVERAL TREES WERE BLOWN DOWN AROUND BULL
            CITY.

&&

MAL
Local storm report, Apr 13, 12:53 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1253 AM CDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     TSTM WND DMG     1 ESE HIGHLAND LAKE     33.88N 86.40W
04/12/2020                   BLOUNT             AL   PUBLIC

            SEVERAL TREES WERE BLOWN DOWN AT STRAIGHT
            MOUNTAIN.

&&

MAL
Local storm report, Apr 13, 12:55 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1255 AM CDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     TSTM WND DMG     1 ESE HIGHLAND LAKE     33.88N 86.40W
04/12/2020                   BLOUNT             AL   PUBLIC

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
            ESE HIGHLAND LAKE. SEVERAL TREES WERE BLOWN
            DOWN AT STRAIGHT MOUNTAIN.

&&

MAL
Local storm report, Apr 13, 1:08 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
108 AM CDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 AM     TSTM WND DMG     1 E MONTEREY HEIGHTS    32.51N 85.07W
04/13/2020                   LEE                AL   BROADCAST MEDIA

            *** 1 INJ ***
            TREES WERE BLOWN DOWN NEAR LEE ROAD 858. ONE
            OF THE TREES FELL THROUGH A MOBILE HOME
            INJURING THE RESIDENT.

&&

MAL

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 7:10 PM CDTTornado WarningBMXGreene22 min
Apr 12, 7:14 PM CDTTornado WarningBMXSumter26 min
Apr 12, 7:16 PM CDTAreal Flood AdvisoryBMXCherokee, Etowah, St. Clair6 hr
Apr 12, 8:08 PM CDTSevere Thunderstorm WarningBMXFayette, Walker55 min
Apr 12, 8:14 PM CDTAreal Flood AdvisoryBMXFayette, Lamar, Marion, Walker, Winston5 hr
Apr 12, 8:15 PM CDTTornado WarningBMXWalker, Winston15 min
Apr 12, 8:25 PM CDTSevere Thunderstorm WarningBMXTuscaloosa38 min
Apr 12, 8:29 PM CDTFlash Flood WarningBMXFayette, Greene, Jefferson, Pickens, Sumter, Tuscaloosa and 1 more5 hr
Apr 12, 8:32 PM CDTTornado WarningBMXJefferson, Tuscaloosa21 min
Apr 12, 8:36 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson54 min
Apr 12, 8:36 PM CDTTornado Warning Tornado observedBMXJefferson, Tuscaloosa17 min
Apr 12, 8:49 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter5 days
Apr 12, 8:51 PM CDTSevere Thunderstorm WarningBMXJefferson39 min
Apr 12, 8:52 PM CDTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker66 hr
Apr 12, 8:58 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa52 hr
Apr 12, 8:58 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter, Tuscaloosa61 hr
Apr 12, 9:12 PM CDTTornado WarningBMXBlount20 min
Apr 12, 9:19 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah, Jefferson, St. Clair, Shelby71 min
Apr 12, 9:33 PM CDTTornado WarningBMXMarengo27 min
Apr 12, 10:02 PM CDTSevere Thunderstorm WarningBMXDallas27 min
Apr 12, 10:22 PM CDTFlash Flood WarningBMXBlount, Calhoun, Cherokee, Etowah, St. Clair4 hr
Apr 12, 10:24 PM CDTTornado WarningBMXCherokee36 min
Apr 12, 10:37 PM CDTSevere Thunderstorm WarningBMXLowndes, Montgomery53 min
Apr 12, 10:47 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah58 min
Apr 12, 10:53 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore43 min
Apr 12, 10:59 PM CDTSevere Thunderstorm WarningBMXChilton, Clay, Coosa, Shelby, Talladega, Tallapoosa43 min
Apr 12, 11:01 PM CDTAreal Flood AdvisoryBMXGreene, Hale, Pickens, Sumter3 hr
Apr 12, 11:15 PM CDTSevere Thunderstorm WarningBMXBullock, Macon, Montgomery, Tallapoosa60 min
Apr 12, 11:16 PM CDTSpecial Weather StatementBMXFayette, Lamar, Marion74 min
Apr 12, 11:24 PM CDTAreal Flood WarningBMXFayette, Tuscaloosa, Walker6 hr
Apr 12, 11:30 PM CDTSevere Thunderstorm WarningBMXLee, Russell75 min
Apr 13, 12:08 AM CDTSpecial Weather StatementBMXBarbour, Bullock, Pike82 min
Apr 13, 12:11 AM CDTSevere Thunderstorm WarningBMXPike64 min
Apr 13, 12:13 AM CDTAreal Flood AdvisoryBMXLowndes, Montgomery3 hr
Apr 13, 12:18 AM CDTSevere Thunderstorm WarningBMXChambers16 min
Apr 13, 12:43 AM CDTSevere Thunderstorm WarningBMXBarbour, Bullock53 min
Apr 13, 1:04 AM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Pike, Russell3 hr
Apr 13, 1:29 AM CDTWind AdvisoryBMXAutauga, Calhoun, Chambers, Cherokee, Chilton, Clay and 10 more7 hr
Apr 13, 2:25 AM CDTRiver Flood WarningBMXBibb, Jefferson, Shelby18 hr
Apr 13, 4:08 AM CDTAreal Flood WarningBMXCherokee12 hr
Apr 13, 7:43 AM CDTAreal Flood WarningBMXCherokee3 days

Nearby

High Wind Warnings in Alabama, 2020Every high wind warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.